Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :26 Issue : 1 1999      Add To Cart                                                                    Download

A domain-independent system for modeling number theory using first-order predicate logic

Auther : MOHAMMED ALMULLA AND L.A-M. HANNA

Department of Mathematics and Computer Science, Kuwait University, P.O. B0X 5969, Safat 13060 Kuwait. E-mail:  almulla@sci.kuniv.edu.kw & hannalam@sci.kuniv.edu.kw

ABSTRACT

Many exdisting theorem provers employ domain-dependent knowledge in their aim to model the reasoning methods of mathematics. Hoping to achieve the same objective in a better way, The present work seeks to provide a domain-independent system of theorems for modelling number theory using first-order predicate calculus. This system is based on the definition of natural numbers that is used in the Peano Arithmetic. It is meant as a theoretical tool for mathematicians, as opposed to the existing computational tools. Proofs to theorems of this system were attempted by TGTP (The Great Theorem Prover), a resolution-refutation based theorem prover. Performance analysis of this prover on those theorems is presented at the end.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55660

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law